# SDR C1HA200385004

- Difficulty date: June 20, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- Engine: Pwa JT8D17
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 7436024
- Part serial: 93212
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE NOT MAKING TAKE-OFF POWER.  NR 1 2.07 EPR NR 2 AND NR 3 AT 2.15 EPR  ALL OTHER INDICATIONS REFLECT SAME POWER DIFFERENCE.  NR 1 SLIGHTLY LOWER N1, N2, EGT.  ABORTED TAKEOFF IAW AOM -SMAC PROCEDURES 4.51.28
